# SDR UPS99829600

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37592582
- Condition: Corroded
- Location: Bs 1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, LONG 35R SPLICE AT FS 1270 IS CORRODED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D.
